Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 115, Number 1 (1984), 33-45.
Extending Lebesgue measure by infinitely many sets.
Pacific J. Math., Volume 115, Number 1 (1984), 33-45.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03E35: Consistency and independence results
Secondary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]
Carlson, Tim. Extending Lebesgue measure by infinitely many sets. Pacific J. Math. 115 (1984), no. 1, 33--45. https://projecteuclid.org/euclid.pjm/1102708409